advertisement
Question
Posted by: AQUA | 2008/08/19

LAZY IN BED

Dear Doc,

I am 32 years old and have been on Triphasil birth control tablets for years. I have a very low interest in sex and besides that I think I am lazy in bed too. I am not interested in taking the lead or even being on top for a bit. When I am on top I loose interest and wish the whole thing could come to an end.

Most of the time I also dont feel aroused at the time of sex, but I do have to mentally arouse myself while we are busy having sex in order to reach orgasim. Does this have anything to do with the pill I am on? Is it maybe a low self esteem about my body? My boyfriend doesnt do foreplay, he just gets straight to it, could it be this?

Please help as I am tired of feeling so useless!

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a combination of the factors that you mention. Post to the sexologist for advice.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Niki | 2008/08/19

I am exactly the same as you, (also on triphasil) But I think its self esteem, or something? my b.f, is wonderful in bed, I think its just that maybe we dont like/enjoy sex that much.?? thats why we loose interest?

Reply to Niki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement